| Model Number |
N/A |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316); Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item #: unknown; unknown cup lot #: unknown.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported during an initial tha, there was something wrong with the ring in the ringloc make it so the implant would not seat properly.Sales rep reported during an initial tha, something was wrong with the ring on the ring loc implant causing it not to seat well.The surgery was completed with endo liner.No adverse event occurred.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.An additional mdr report was filed for this event, please see associated report: 0001825034 - 2020 - 04235.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed by visual examination of the sample and photographs.Device history record (dhr) was reviewed and no discrepancies were found.The root cause of the reported issue is attributed to manufacturing issue.One ringloc bi-polar 28x49mm was returned and evaluated.Upon visual inspection the ring was returned with the chamfer in the wrong position.There is no visible damage to the liner or the shell and some scuffing on the ring.Photo provided from surgical event shows that locking ring is incorrectly installed with the chamfer facing the wrong direction.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.